





INVITATION

SPIRIT Slovenia, JETRO (The Japan External Trade Organisation) and The Embassy of Japan in Slovenia are delighted to invite you to Slovenian-Japanese Business Forum

JAPAN and SLOVENIA - GREEN, CREATIVE, SMART, CONNECTED

Wednesday, 26th October 2022, at Grand Hotel Union Eurostars, Ljubljana



Foto: Unsplash photography, @CHUTTERSNAP

With a view to further strengthen the bilateral business cooperation, JETRO is organizing a Japanese Business Mission to Slovenia. On the occasion, a Business Forum will be held to bring together industry practitioners, government representatives, researchers and others to present the latest challenges and opportunities of society and business, and to discuss future development and cooperation.

Event themes: Bilateral Business Cooperation, Foreign Direct Investment, Local Community Cooperation, Society 5.0*, Digitalisation, Smart City, Mobility, Sustainability.

*Society 5.0 or human-centred society is a Japanese concept of balancing economic advancement with the resolution of social challenges by integrating digital and physical space. It demands cooperation between decision makers, economy, education and civil society.

Event details and information:

- □ business forum and B2B meetings will be held in English language, □ participation at the event is free of charge, but registration is compulsory,
- □ registration is available until Monday, 24th October 2022, at the following link:

https://slovenia-and-japan-green-creative.b2match.io/

Contact: Nataša Požarnik, SPIRIT Slovenia, tel: 386 1 589 18 74, e-mail: natasa.pozarnik@spiritslovenia.si













Wednesday, 26 October: JAPAN and SLOVENIA – GREEN, CREATIVE, SMART, CONNECTED Slovenian-Japanese Business Forum

8.45	Registration of participants at the Hotel Union Glass Hall
9.00	 Introductory greetings (20 min) Mr Matevž Frangež, State Secretary at the Ministry of Economic Development and Technology H.E. Mr Hiromichi Matsushima, Ambassador of Japan to Slovenia Mr Rok Capl, Acting director of SPIRIT Slovenia Mr Tatsuo Kamino, General Director of JETRO Wien
9.20	SLOVENIA and JAPAN – GREEN, CREATIVE AND SMART WAYS TO COOPERATE (1h 25 min) Keynote speaker: (15 min) Dr Emilija Stojmenova Duh, Minister of Digital Transformation of the Republic of Slovenia
9.35	 »Society 5.0 - Best Practices in the Field of Smart Cities, Mobility and Robotics«: (40 min) - »Smart City of Kranj Slovenia«, Mr Matjaž Rakovec, Mayor of Kranj - »How mobility can contribute to a smart society – Beyond Zero«, Mr Yosuke Arai, President and CEO at Toyota Adria - Dr Vladimir Prebilič, Mayor of Kočevje - Dr Hubert Kosler, President & Managing Director of Yaskawa operations in Slovenia
10.15	 »Latest Achievements, Implementation and Investment Opportunities of Society 5.0 in Slovenia«: (30 min) Moderated by: Daniel Avdagić, CEO at AV Living Lab Mr Vid Habjan, SPIRIT Slovenia Dr Hubert Kosler, President & Managing director Of Yaskawa operations in Slovenia Q&A
10.45	Coffee break
11.00	 »Green, Creative, Smart Project for Future Partnerships«: (40 min) The National Institute of Chemistry Dr Tomaž Šuklje, CEO at Qlector »rEthink.rEmake.rEuse«, Mr Tomaž Kren, CEO at Reusable Technologies Dr Matija Gatalo, CEO at ReCatalyst Dr Jana Erjavec, Biosistemika
11.40	Closing remarks (5 min) Mr Miran Skender, Slovenia-Japan Business Council
11.45	Coffee break + B2B matchmaking – prescheduled meetings